Lialda and skin yeast infections

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

ArmaniAngel29
New Member


Date Joined Jun 2008
Total Posts : 3
   Posted 6/11/2008 9:36 AM (GMT -6)   
Hey everyone I'm new to this site and newly diagnosis with UC.  I was wondering if anyone out there suffers from skin yeast infections randomly on their body?  I just started Lialda and didn't know if that could be causing it.  I was also wondering if anyone who is on lialda or asacol suffers from swelling of their legs?  I'm knew to all this so any information you have to share would be great! Thanks!

AngelTT
Regular Member


Date Joined Jun 2005
Total Posts : 213
   Posted 6/11/2008 9:58 AM (GMT -6)   
I've been on Lialda now for a few months and I haven't noticed those things. I am interested to hear if others have though.

34 year old female, Diagnosed 5 years ago
Current Meds: Remicade every 6 weeks, Prednisone 20mg, Prevacid, Sustenex, Lialda, Lexapro (anxiety), Synthroid, Iron, vitamin, Fish Oil
Expecting first child 12/08 via gestational surrogate!!!!

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, July 19, 2018 8:01 PM (GMT -6)
There are a total of 2,983,395 posts in 327,117 threads.
View Active Threads


Who's Online
This forum has 161912 registered members. Please welcome our newest member, Mik1999.
391 Guest(s), 13 Registered Member(s) are currently online.  Details
DonN, Darwayne, torontolyme, netsavy006, jeff8787, Gear, cakegirl, Girlie, fawad malik, Paxton, BrookieGirl, Faustmann, feeling good